Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1968, Volume 13, Issue 3, Pages 493–498 (Mi tvp870)  

This article is cited in 10 scientific papers (total in 10 papers)

Short Communications

Strongly-Feller's diffusion processes on smooth manifolds

S. A. Molchanov

Moscow
Abstract: We prove that the coalescence of two regular strongly-Feller's processes is a process of the same type. Using this result, we construct non-degenerate strongly-Feller's diffusion processes on smooth manifolds.
Some of the main results of this paper have been formulated by I. V. Girsanov in his article [1].
Received: 27.02.1968
English version:
Theory of Probability and its Applications, 1968, Volume 13, Issue 3, Pages 471–475
DOI: https://doi.org/10.1137/1113056
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: S. A. Molchanov, “Strongly-Feller's diffusion processes on smooth manifolds”, Teor. Veroyatnost. i Primenen., 13:3 (1968), 493–498; Theory Probab. Appl., 13:3 (1968), 471–475
Citation in format AMSBIB
\Bibitem{Mol68}
\by S.~A.~Molchanov
\paper Strongly-Feller's diffusion processes on smooth manifolds
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 3
\pages 493--498
\mathnet{http://mi.mathnet.ru/tvp870}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=238393}
\zmath{https://zbmath.org/?q=an:0177.21805|0167.17001}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 3
\pages 471--475
\crossref{https://doi.org/10.1137/1113056}
Linking options:
  • https://www.mathnet.ru/eng/tvp870
  • https://www.mathnet.ru/eng/tvp/v13/i3/p493
  • This publication is cited in the following 10 articles:
    1. Kazuhiro Kuwae, Songzi Li, Xiang-Dong Li, Yohei Sakurai, “Liouville theorem for V-harmonic maps under non-negative (m,V)-Ricci curvature for non-positive m”, Stochastic Processes and their Applications, 168 (2024), 104270  crossref
    2. Seiichiro Kusuoka, Kazuhiro Kuwae, Kouhei Matsuura, Springer Proceedings in Mathematics & Statistics, 394, Dirichlet Forms and Related Topics, 2022, 279  crossref
    3. Kazuhiro Kuwae, Xiang‐Dong Li, “New Laplacian comparison theorem and its applications to diffusion processes on Riemannian manifolds”, Bulletin of London Math Soc, 54:2 (2022), 404  crossref
    4. Sergei N. Smirnov, “Garantirovannyi deterministskii podkhod k superkhedzhirovaniyu: model rynka, torgovye ogranicheniya i uravneniya Bellmana–Aizeksa”, MTIP, 10:4 (2018), 59–99  mathnet
    5. V. I. Bogachev, M. Röckner, “A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts”, Theory Probab. Appl., 45:3 (2001), 363–378  mathnet  mathnet  crossref  crossref  isi
    6. P. K. Suetin, B. I. Golubov, A. F. Leont'ev, M. I. Voǐtsekhovskiǐ, S. A. Aǐvazyan, A. Shtern, L. V. Kuz'min, A. A. Sapozhenko, K. A. Borovkov, M. S. Nikulin, V. P. Maslov, P. S. Modenov, A. I. Shtern, A. G. Dragalin, Vik. S. Kulikov, V. I. Nechaev, E. P. Dolzhenko, E. D. Solomentsev, T. P. Lukashenko, Yu. N. Subbotin, L. D. Ivanov, A. V. Arkhangel'skiǐ, V. I. Ponomarev, E. B. Vinberg, S. A. Telyakovskiǐ, I. I. Volkov, S. N. Smirnov, A. V. Tolstikov, S. A. Stepanov, V. M. Babich, D. D. Sokolov, L. D. Kudryavtsev, D. N. Zubarev, I. V. Proskuryakov, R. A. Minlos, Yu. P. Ivanilov, V. V. Okhrimenko, N. N. Vorob'ev, B. A. Pasynkov, M. Sh. Tsalenko, A. D. Kuz'min, B. L. Laptev, V. S. Malakhovskiǐ, V. I. Malykhin, T. S. Fofanova, A. L. Onishchik, V. E. Plisko, V. N. Latyshev, A. I. Kostrikin, I. V. Dolgachev, Yu. I. Yanov, Yu. I. Merzlyakov, O. A. Ivanova, A. N. Parshin, S. N. Artemov, G. S. Asanov, A. D. Aleksandrov, V. N. Berestovsk, Encyclopaedia of Mathematics, 1995, 549  crossref
    7. M. Hazewinkel, Encyclopaedia of Mathematics, 1994, 64  crossref
    8. M. Hazewinkel, Encyclopaedia of Mathematics, 1989, 471  crossref
    9. Peter Baxendale, “Wiener processes on manifolds of maps”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 87:1-2 (1980), 127  crossref
    10. MARK A. PINSKY, Probabilistic Analysis and Related Topics, 1978, 199  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:247
    Full-text PDF :121
    First page:2
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025